# SDR LR7A05186

- Difficulty date: November 9, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 40,976 hours, 23,860 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar Cap
- Condition: Corroded
- Location: Flap Sta 180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK PER HC571, FOUND CORROSION ON LOWER LT OB FLAP SPAR CAP BEYOND LIMITS, FLAP STA 180.  REPAIRED FLAP SPAR CAP IAW SMP 583 57-70-09, NR 0565.
